MathSciNet Relay Station
MathSciNet bibliographic data
MR567718 (82g:01030) 01A60 (10-03 33-03)
Askey, Richard Ramanujan's extensions of the gamma and beta functions. Amer. Math. Monthly 87 (1980), no. 5, 346–359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement